For over two years, I have struggled with severe migraines. Pain level on a good 7-8, on a bad 9-10. I had been to the E.R. several time until I was able to get into a neurologist. Tried several different medicines, and used certain tools. Sadly, a month into it, I started to realize I was paying a ton of money for a doctor whom was never available. I have a friend who suggested a family doctor, whom I am currently seeing. He is wonderful. Open-minded, willing, and actually listens to me. I have been seeing him for approx. 2 months, and he currently has me on Verapamil ER 180 MG X1 daily, Nortriptyline 10 MG X1 @ bedtime, also Oxycodone/Acetaminophen 5/325 4X a day for break thru pain, as well as Oxycontin 10 mg ER 2X a day. I have taken all of these meds for the last month, with little sucess of relief. Unfort. I have had to take both of my pain medications everyday the last month. My question is about tolerance. Up until recently, my oxycodone/acetaminophen in conjunction with the Oxycontin had been a lifesaver. I believe I have grown tolerant of the Oxycodone/Acetaminophen 5/325. Do you think asking my doctor to up my mg on the Oxycodone/Acetaminophen would be too much with the Oxycontin? 7.5? Maybe. Hope all makes sense, and anyone willing to give me some input would be greatly appreciated. Thanks so much.
Today I went to the doctor, and explained to him the sitution. He was more than happy to write me a script for 7.5/325 oxycodone/acetaminophen. It is truly a godsend. I am very thankful for a wonderful doctor who is open-minded and willing to try certain medications without assumption or passing judgement.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.